# SDR SWIA200110447

- Difficulty date: December 13, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 24,992 hours, 30,749 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2792
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INEFFECTIVE WITH YAW ENGAGED.  RUDDER KICKS OVER WHEN DISENGAGED.  REPLACED NR 1 AHRS.  SYSTEM OPS CHECKS GOOD IAW 22-10-00/34-25-00.  P/N ON 622-6190-214, S/N ON 1359, S/N OFF 2792.
